# SDR UALA2012101505872

- Difficulty date: October 14, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 38,498 hours, 16,537 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3810
- Part serial: 38
- Condition: Clogged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

LOUD HUM WITH VIBRATION IN AFT GALLEY AREA.  CONNECTOR REMOVED AND SECURED FROM FAN 35HN.  REMOVED AND REPLACED VENTILATION EXTRACTION FAN PER MM.  FOUND OLD VENT FAN CLOGGED.  CLEANED INLET AND EXHAUST DUCT.  OPS CHECKS NORMAL.
